Kelei Wang (王克磊)
Kelei Wang (王克磊)
School of Mathematics and Statistics, Wuhan University
Verified email at whu.edu.cn - Homepage
Title
Cited by
Cited by
Year
The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture
EN Dancer, K Wang, Z Zhang
Journal of Functional Analysis 262 (3), 1087-1131, 2012
802012
A monotonicity formula and a Liouville-type theorem for a fourth order supercritical problem
J Dávila, L Dupaigne, K Wang, J Wei
Advances in Mathematics 258, 240-285, 2014
682014
On entire solutions of an elliptic system modeling phase separations
H Berestycki, S Terracini, K Wang, J Wei
Advances in Mathematics 243, 102-126, 2013
672013
Uniform Hölder estimate for singularly perturbed parabolic systems of Bose–Einstein condensates and competing species
EN Dancer, K Wang, Z Zhang
Journal of Differential Equations 251 (10), 2737-2769, 2011
582011
Dynamics of strongly competing systems with many species
E Dancer, K Wang, Z Zhang
Transactions of the American Mathematical Society 364 (2), 961-1005, 2012
432012
On fixed point theorems of mixed monotone operators and applications
Z Zhang, K Wang
Nonlinear Analysis: Theory, Methods & Applications 70 (9), 3279-3284, 2009
422009
Some new results in competing systems with many species
K Wang, Z Zhang
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 27 (2), 739-761, 2010
392010
Regularity and asymptotic behavior of nonlinear Stefan problems
Y Du, H Matano, K Wang
Archive for Rational Mechanics and Analysis 212 (3), 957-1010, 2014
382014
Existence and non-existence of solutions for a class of Monge–Ampère equations
Z Zhang, K Wang
Journal of Differential Equations 246 (7), 2849-2875, 2009
382009
Global minimizers of the Allen–Cahn equation in dimension n≥ 8
Y Liu, K Wang, J Wei
Journal de Mathematiques Pures et Appliquees 108 (6), 818-840, 2017
362017
On the De Giorgi type conjecture for an elliptic system modeling phase separation
K Wang
Communications in Partial Differential Equations 39 (4), 696-739, 2014
342014
Finite Morse index implies finite ends
K Wang, J Wei
Communications on Pure and Applied Mathematics 72 (5), 1044-1119, 2019
302019
A new proof of Savin's theorem on Allen–Cahn equations
K Wang
Journal of the European Mathematical Society 19 (10), 2997-3051, 2017
252017
On the uniqueness of solutions of a nonlocal elliptic system
K Wang, J Wei
Mathematische Annalen 365 (1-2), 105-153, 2016
252016
Partial regularity of stable solutions to the supercritical equations and its applications
K Wang
Nonlinear Analysis: Theory, Methods & Applications 75 (13), 5238-5260, 2012
242012
Partial regularity of stable solutions to the Emden equation.
K Wang
Calculus of Variations & Partial Differential Equations 44, 2012
192012
Asymptotics for the fractional Allen–Cahn equation and stationary nonlocal minimal surfaces
V Millot, Y Sire, K Wang
Archive for Rational Mechanics and Analysis 231 (2), 1129-1216, 2019
182019
Monotonicity formula and ε -regularity of stable solutions to supercritical problems and applications to finite Morse index solutions
Y Du, Z Guo, K Wang
Calculus of Variations and Partial Differential Equations 50 (3), 615-638, 2014
182014
Harmonic approximation and improvement of flatness in a singular perturbation problem
K Wang
Manuscripta Mathematica 146 (1-2), 281-298, 2015
142015
Addendum to “The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture”[J. Funct. Anal. 262 (3)(2012) 1087–1131]
EN Dancer, K Wang, Z Zhang
Journal of Functional Analysis 264 (4), 1125-1129, 2013
132013
The system can't perform the operation now. Try again later.
Articles 1–20